Urgently plz!!!tell me my problem so that i can take further action..worried & depressed !!!! PLz help me explain my query. We all know roaccutane common side effect cause hairfall/thinning.But i want to know that does roaccutane cause hairfall on sides & back scalp hair region also called the donor area sometimes????? PLz note that my doctor said that roaccutane cause hairfall from only top/mid/crown scalp region area.He said roaccutane side effect does not cause hairfall/thinning on sides & back scalp region!!!!!(is it true)??? As i will have a hair tranplant in future,my only concern is that does it cause hairfall/thinning from sides & back(donon region)scalp area???Becz if it only cause hairfall/thinning from top region it doesnt matter,i m already getting bald & thinner hair from top.My concern is the only sides & back hair on the scalp region or area.Plz tell doctor as soon as possible.Thanks
Hi, no its a misconception that roaccutane or isotretinoin causes hair loss from sides or back area it just makes your hair dry which makes it brittle So stop worrying and you can have a hair transplant later on take care
Answered: Thu, 11 Jul 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]